# SDR ASAA2020072432938

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,094 hours, 13,868 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 4964
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,720 hours, 504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 TC NG-36EO-22817-1 5TH STAGE BLEED AIR CHECK VALVE INSPECTION - FAILED INSPECTION REQUIRES VALVE REPLACEMENT. GROUNDED - YES. INSTALLED BLEED AIR CHECK VALVE FOR #1 ENG IAW B737-800 AMM 36-11-02-400-801. LEAK CHECKED GOOD REF AMM 36-11-02-400-801 STEP 3.H.
